# SDR 9713699906

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR GREEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  CREW RECYCLED GEAR THREE TIMES WITH SAME RESULTS. FLIGHT WAS RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR UPLIMIT AND LOCK SWITCHES.  ALSO, REPLACED INCORRECT LAMP IN NOSE GEAR GREEN LIGHT SOCKET, OPERATIONAL CHECK NORMAL ON GEAR CYCLE.
